Alert archive / Kansas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 79, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 7, 2019, 4:20 PM CDT for Sumner County, Kansas. It was in force for 55 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2019, 4:20 PM CDT (21:20 UTC)
- Expired
- May 7, 2019, 5:15 PM CDT
- In force
- 55 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Sumner County, KS
The radar
The Wichita radar (KICT), 38 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 4:40 PM CDT | FUNNEL CLOUD | 2 W Belle Plaine, KS | |
| May 7, 4:45 PM CDT | TSTM WND DMG | Sw Belle Plaine, KS | POWER POLE KNOCKED DOWN. 70TH AVE AND SENECA. |
| May 7, 4:55 PM CDT | TSTM WND DMG | 3 N Belle Plaine, KS | POWER POLES DOWNED. BELLE PLAIN IS WITHOUT POWER. |
| May 7, 5:07 PM CDT | TSTM WND GST 60 | 3 Sw Udall, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 3:31 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -327 J/kg
- Mixed-layer LCL
- 465 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 416 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.1
The text
As transmitted.
532
WUUS53 KICT 072120
SVRICT
KSC191-072215-
/O.NEW.KICT.SV.W.0079.190507T2120Z-190507T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
420 PM CDT Tue May 7 2019
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Sumner County in south central Kansas...
* Until 515 PM CDT.
* At 420 PM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Clearwater to near Wellington to 11
miles northwest of South Haven, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Wellington, Belle Plaine, Conway Springs, Oxford, Argonia,
Mayfield, Milan, Perth, Riverdale and Wellington Airport.
This includes Interstate 35 between Mile Markers 10 and 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3747 9781 3747 9715 3719 9715 3702 9780
TIME...MOT...LOC 2120Z 232DEG 24KT 3742 9753 3730 9746 3718 9751
HAIL...1.00IN
WIND...60MPH
$$
KLEINSASSER3 follow-up statements
897
WWUS53 KICT 072138
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
438 PM CDT Tue May 7 2019
KSC191-072215-
/O.CON.KICT.SV.W.0079.000000T0000Z-190507T2215Z/
Sumner KS-
438 PM CDT Tue May 7 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SUMNER COUNTY...
At 438 PM CDT, severe thunderstorms were located along a line
extending from near Clearwater to 5 miles southwest of Belle Plaine
to near Wellington, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wellington, Belle Plaine, Conway Springs, Oxford, Argonia, Mayfield,
Milan, Perth, Riverdale and Wellington Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3747 9781 3747 9715 3719 9715 3702 9780
TIME...MOT...LOC 2138Z 232DEG 24KT 3748 9743 3736 9736 3724 9741
HAIL...1.00IN
WIND...60MPH
$$
METZGER295
WWUS53 KICT 072141
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
441 PM CDT Tue May 7 2019
KSC191-072215-
/O.CON.KICT.SV.W.0079.000000T0000Z-190507T2215Z/
Sumner KS-
441 PM CDT Tue May 7 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SUMNER COUNTY...
At 441 PM CDT, severe thunderstorms were located along a line
extending from near Clearwater to near Belle Plaine to Wellington,
moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wellington, Belle Plaine, Conway Springs, Oxford, Argonia, Mayfield,
Milan, Perth, Riverdale and Wellington Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3747 9781 3747 9715 3719 9715 3702 9780
TIME...MOT...LOC 2141Z 232DEG 24KT 3749 9742 3737 9735 3725 9740
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
METZGER644
WWUS53 KICT 072152
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
452 PM CDT Tue May 7 2019
KSC191-072215-
/O.CON.KICT.SV.W.0079.000000T0000Z-190507T2215Z/
Sumner KS-
452 PM CDT Tue May 7 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHEASTERN SUMNER COUNTY...
At 452 PM CDT, severe thunderstorms were located along a line
extending from Mulvane to near Oxford to 7 miles northwest of Geuda
Springs, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wellington, Belle Plaine, Oxford, Wellington Airport and Riverdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3747 9753 3747 9715 3719 9715 3711 9746
TIME...MOT...LOC 2152Z 249DEG 20KT 3746 9725 3733 9719 3721 9723
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 3:11 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, May 7, 3:11 PM CDT, 1 hour 9 minutes before
Area Forecast Discussion National Weather Service Wichita KS 311 PM CDT Tue May 7 2019 .SHORT TERM...(This evening through Friday night) Issued at 310 PM CDT Tue May 7 2019 A very active weather pattern for the short term as a stalled frontal system is draped over the region. Current satellite shows most of Southern Kansas covered in low clouds which will hinder the recovery today as far as temperatures. The extent of the cloud cover will also make it more difficult to produce the wide spread thunderstorm activity. Southwest Kansas is the most unstable with some semi-discrete thunderstorms already firing up. MUCAPE and 0-6Km Bulk shear slowly ramp up during the day today which does raise the specter of severe thunderstorms again for much of the CWA. The main hindrance for severe weather today will again be the cloud cover and how worked over the atmosphere is at the moment due to two straight days of thunderstorm activity. This has handicapped the lapse rates in the 5-6 deg/km range. This is not good for wide spread severe. On the other hand, MUCAPE is progged to be in the 2000-2500 J/Kg and 0-6Km Bulk Shear is in the 35-45kt range through the afternoon. This is more favorable for severe weather but not great either. Moisture transport is excellent and will provide ample fuel to any thunderstorm activity that is expected occur. Main threats at this afternoon and overnight will be quarter to half dollar sized hail and 60-70 mph winds. The tornado threat does not look great but low level shear is good so a few tornados are possible. With the moisture transport looking very good for this afternoon and evening there is a strong chance for persistent heavy rain throughout the evening (see more in Hydro section). Wednesday, this frontal system will be slowly moving through the CWA which will keep the weather very unsettled. Showers and thunderstorms, some of them severe will continue to be likely through Wednesday afternoon and evening. Unlike today, Wednesday the moisture transport will be significantly less with the bulk of the good moisture transport shunted off to the East in Missouri and Arkansas. MUCAPE is progged to be in the 1500-2000 J/Kg with 0-6Km shear expected to be in the 35-40kt range with an orientation nearly parallel to the front. While these parameters are often decent for thunderstorm activity with some severe, the lapse rates are a paltry 3-5 deg/Km. Considering cloud cover will likely be extensive making recovery difficult, the severe weather threat looks to decrease some during the day. Heavy rain threat also looks to diminish as well but the atmosphere looks to remain unsettled enough to keep wide spread showers and thunderstorms. The main variable for Wednesday will be the cloud cover and how the thunderstorm activity tonight evolves. If the sun comes out Wednesday afternoon, the chances for severe thunderstorms will go up significantly. Thursday the front will have moved through and high pressure will be coming into the region. Northerly flow and CAA will take full control. This will start to shut down the showers and thunderstorms and push them off to the east. Temperatures will come down below normal for a couple of days Metzger .LONG TERM...(Saturday through Tuesday) Issued at 229 PM CDT Tue May 7 2019 A much calmer weather pattern will dominate the region extended range through the weekend. Temperatures will be near or a little below normal. Rain chances will be much lower with Saturday looking to be the only day of the Weekend with any significant chance for showers and thunderstorms. Severe weather does not look likely for Saturday at this time. Southerly flow does not look to return to the region until Sunday and into Monday. Metzger && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1222 PM CDT Tue May 7 2019 Low clouds will continue to linger over central KS north of the cold front. Meanwhile showers/storms will develop and move northeast from western Kansas across portions of central and south central KS for this afternoon through tonight. Some of the storms will produce heavy rainfall and a few will become severe. The low clouds cloud spread further south into southern Kansas towards daybreak. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 60 74 45 54 / 90 50 50 10 Hutchinson 59 71 43 53 / 90 60 40 10 Newton 59 72 42 52 / 90 60 50 10 ElDorado 60 74 45 53 / 90 60 60 10 Winfield-KWLD 60 75 47 56 / 90 50 50 10 Russell 53 66 39 53 / 90 60 40 20 Great Bend 54 67 40 52 / 80 50 40 20 Salina 58 69 42 54 / 90 60 50 10 McPherson 59 70 42 53 / 90 60 50 10 Coffeyville 63 76 53 59 / 90 80 60 10 Chanute 63 75 50 57 / 90 60 70 20 Iola 62 75 50 56 / 90 70 80 20 Parsons-KPPF 63 75 52 58 / 90 70 60 10 && .ICT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Wednesday evening for KSZ032-033- 047>053-067>072-082-083-091>096-098>100. && SHORT TERM...ELM LONG TERM...ELM AVIATION...CDJ
Hazardous weather outlook, May 7, 3:47 PM CDT, 33 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 347 PM CDT Tue May 7 2019 KSZ032-033-047>053-067>072-082-083-091>096-098>100-082100- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 347 PM CDT Tue May 7 2019 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Severe weather is possible for mainly southern Kansas this afternoon through the late evening hours. Very large hail up to baseball size, damaging winds up to 70 mph, and a few tornadoes will be possible. The storms could congeal into a bowing line segments later tonight with damaging winds as the main risk. In addition, numerous showers and storms continue to develop and move across the region tonight. Some of this activity could train over the same areas. This would increase the risk for flash flooding, please see the Flash Flood Watch for additional details. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong thunderstorms may be ongoing Wednesday morning, primarily with a gusty wind and heavy rain threat. Additional thunderstorms may redevelop Wednesday afternoon, but it is uncertain how strong they will be able to get due to previous rounds of thunderstorms. Should any storms become severe, the main threat looks to be east of the Kansas Turnpike. In addition to the thunderstorm threat, significant rises on rivers and creeks are expected across a large portion of the area. Please see the latest River Flood Warnings and statements for additional details. Additionally, depending on how much rain falls tonight, residual flash and areal flooding is likely to cause some significant problems through much of Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is expected this afternoon and evening. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Special weather statement, May 7, 2:53 PM CDT, 1 hour 27 minutes before
Special Weather Statement National Weather Service Wichita KS 253 PM CDT Tue May 7 2019 KSZ091-072030- Harper KS- 253 PM CDT Tue May 7 2019 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Western Harper County in south central Kansas... * Until 330 PM CDT. * At 252 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm near Attica...moving northeast at 20 mph. Pea to dime size hail...and wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... Attica, Corwin and Crystal Springs. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3738 9835 3738 9802 3700 9832 3700 9835 TIME...MOT...LOC 1952Z 206DEG 19KT 3727 9827 KLEINSASSER
Special weather statement, May 7, 3:02 PM CDT, 1 hour 18 minutes before
Special Weather Statement National Weather Service Wichita KS 302 PM CDT Tue May 7 2019 KSZ083-092-072030- Sumner KS-Sedgwick KS- 302 PM CDT Tue May 7 2019 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Northern Sumner County in south central Kansas... Southern Sedgwick County in south central Kansas... * Until 330 PM CDT. * At 259 PM CDT...National Weather Service meteorologists were tracking a couple strong thunderstorm near Conway Springs and Clearwater ...moving northeast at 20 mph. Hail up to the size of dimes...and wind gusts up to 50 mph will be possible with these storms. * Locations impacted include... Derby, Haysville, Goddard, Clearwater, Conway Springs and Viola. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3729 9751 3737 9771 3768 9758 3756 9727 TIME...MOT...LOC 2001Z 206DEG 19KT 3740 9757 KLEINSASSER
Local storm report, May 7, 3:08 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
308 PM CDT TUE MAY 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM HEAVY RAIN KINGMAN 37.65N 98.11W
05/07/2019 M1.48 INCH Kingman KS CO-OP OBSERVER
KINGMAN COOP OBSERVER REPORTED 1.48 INCHES OF RAIN WITHIN
30 MINUTES.
&&
TVAUGHANSpecial weather statement, May 7, 3:30 PM CDT, 50 minutes before
Special Weather Statement National Weather Service Wichita KS 330 PM CDT Tue May 7 2019 KSZ082-091-072100- Harper KS-Kingman KS- 330 PM CDT Tue May 7 2019 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Northwestern Harper County in south central Kansas... South central Kingman County in south central Kansas... * Until 400 PM CDT. * At 327 PM CDT...National Weather Service meteorologists were tracking a strong thunderstorm near Harper...moving northeast at 20 mph. Pea to dime size hail...and wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... Harper, Spivey, Rago, Runnymede and Crystal Springs. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3723 9811 3730 9826 3752 9814 3739 9784 TIME...MOT...LOC 2029Z 217DEG 18KT 3731 9811 KLEINSASSER
Special weather statement, May 7, 4:05 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Wichita KS
405 PM CDT Tue May 7 2019
KSZ069-092-093-072130-
Butler KS-Cowley KS-Sumner KS-
405 PM CDT Tue May 7 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southwestern Butler County in south central Kansas...
Northwestern Cowley County in south central Kansas...
Northeastern Sumner County in south central Kansas...
* Until 430 PM CDT.
* At 402 PM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm near Udall...moving northeast at 20
mph.
Hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.
Also, there is some weak rotation with this storm. We will be on the
lookout for any possible tornado warnings...stay tuned!
* Locations impacted include...
Mulvane, Douglass, Belle Plaine and Udall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.
&&
A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.
LAT...LON 3737 9729 3748 9726 3748 9715 3753 9715
3752 9696 3734 9715
TIME...MOT...LOC 2104Z 214DEG 15KT 3741 9719
KLEINSASSERLocal storm report, May 7, 4:18 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
418 PM CDT TUE MAY 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM FLOOD 3 SSW HAYSVILLE 37.53N 97.37W
05/07/2019 SEDGWICK KS NWS EMPLOYEE
LOTS OF STANDING WATER BETWEEN HAYSVILLE AND SOUTH COUNTY
LINE IN THE VICINITY OF RIDGE ROAD.
&&
KEDThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:04 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion, Saline | 56 min |
| May 6, 7:11 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 64 min |
| May 6, 7:15 PM CDT | Special Weather Statement | ICT | Chase | 30 min |
| May 6, 7:21 PM CDT | Special Weather Statement | ICT | Rice | 39 min |
| May 6, 7:28 PM CDT | Severe Thunderstorm Warning | ICT | Rice | 43 min |
| May 6, 7:30 PM CDT | Areal Flood Warning | ICT | Chase | 15 hr |
| May 6, 7:39 PM CDT | Special Weather Statement | ICT | Chase | 36 min |
| May 6, 7:44 PM CDT | Tornado Warning | ICT | McPherson, Marion | 34 min |
| May 6, 8:12 PM CDT | Special Weather Statement | ICT | Chase | 33 min |
| May 6, 8:17 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Marion | 58 min |
| May 6, 8:25 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 21 min |
| May 6, 8:27 PM CDT | Special Weather Statement | ICT | Woodson | 33 min |
| May 6, 8:36 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood | 42 min |
| May 6, 8:58 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 62 min |
| May 6, 9:00 PM CDT | Special Weather Statement | ICT | Neosho | 45 min |
| May 6, 9:05 PM CDT | River Flood Warning | ICT | Saline | 59 hr |
| May 6, 9:13 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 62 min |
| May 6, 9:16 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson, Woodson | 44 min |
| May 6, 9:20 PM CDT | River Flood Warning | ICT | McPherson | 71 hr |
| May 6, 9:20 PM CDT | River Flood Warning | ICT | Saline | 4 days |
| May 6, 9:25 PM CDT | Special Weather Statement | ICT | Greenwood | 35 min |
| May 6, 9:33 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Wilson, Woodson | 57 min |
| May 6, 9:35 PM CDT | Areal Flood Warning | ICT | Allen, Greenwood, Wilson, Woodson | 12 hr |
| May 6, 9:54 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase | 66 min |
| May 6, 9:58 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson, Woodson | 62 min |
| May 6, 10:13 PM CDT | River Flood Warning | ICT | Allen | 58 hr |
| May 6, 10:13 PM CDT | River Flood Warning | ICT | Allen, Neosho | 3 days |
| May 6, 10:13 PM CDT | River Flood Warning | ICT | Neosho | 4 days |
| May 6, 10:13 PM CDT | River Flood Warning | ICT | Labette, Neosho | 5 days |
| May 6, 10:13 PM CDT | River Flood Warning | ICT | Cherokee, Labette | 6 days |
| May 6, 10:24 PM CDT | Areal Flood Warning | ICT | Neosho | 21 hr |
| May 6, 10:26 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Wilson, Woodson | 29 min |
| May 6, 10:35 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 55 min |
| May 6, 10:46 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 59 min |
| May 6, 10:48 PM CDT | Flash Flood Warning | ICT | Neosho, Wilson | 6 hr |
| May 6, 11:00 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 60 min |
| May 6, 11:20 PM CDT | Areal Flood Warning | ICT | Butler | 9 hr |
| May 6, 11:23 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Reno, Rice | 67 min |
| May 6, 11:29 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood | 32 min |
| May 6, 11:42 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 51 min |
| May 6, 11:44 PM CDT | Areal Flood Warning | ICT | Labette | 34 hr |
| May 6, 11:53 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 67 min |
| May 6, 11:56 PM CDT | River Flood Warning | ICT | Wilson | 39 hr |
| May 7, 12:03 AM CDT | Special Weather Statement | ICT | Greenwood, Woodson | 57 min |
| May 7, 12:28 AM CDT | Severe Thunderstorm Warning | ICT | McPherson, Rice | 62 min |
| May 7, 12:59 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Kingman, Reno, Sedgwick | 61 min |
| May 7, 1:12 AM CDT | Special Weather Statement | ICT | Marion | 33 min |
| May 7, 1:15 AM CDT | Areal Flood Warning | ICT | McPherson, Marion | 8 hr |
| May 7, 1:56 AM CDT | Special Weather Statement | ICT | Butler, Chase, Sedgwick | 34 min |
| May 7, 2:29 AM CDT | Special Weather Statement | ICT | Butler, Chase | 46 min |
| May 7, 3:24 AM CDT | Special Weather Statement | ICT | Greenwood | 51 min |
| May 7, 4:21 AM CDT | Special Weather Statement | ICT | Allen, Elk, Wilson, Woodson | 39 min |
| May 7, 7:03 AM CDT | Areal Flood Warning | ICT | Allen, Greenwood, Wilson, Woodson | 27 hr |
| May 7, 7:33 AM CDT | Special Weather Statement | ICT | Harper | 27 min |
| May 7, 8:02 AM CDT | River Flood Warning | ICT | Montgomery, Wilson | 31 hr |
| May 7, 8:02 AM CDT | River Flood Warning | ICT | Montgomery | 31 hr |
| May 7, 8:29 AM CDT | Areal Flood Warning | ICT | Marion | 24 hr |
| May 7, 9:08 AM CDT | River Flood Warning | ICT | Reno, Rice | 4 days |
| May 7, 9:10 AM CDT | River Flood Warning | ICT | Sumner | 71 hr |
| May 7, 9:33 AM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 71 hr |
| May 7, 1:40 PM CDT | Areal Flood Warning | ICT | Kingman, Reno | 7 hr |
| May 7, 2:09 PM CDT | Special Weather Statement | ICT | Kingman | 36 min |
| May 7, 2:49 PM CDT | River Flood Warning | ICT | Butler, Cowley | 4 days |
| May 7, 2:53 PM CDT | Special Weather Statement | ICT | Harper | 37 min |
| May 7, 3:02 PM CDT | Special Weather Statement | ICT | Sedgwick | 28 min |
| May 7, 3:16 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 59 min |
| May 7, 3:25 PM CDT | Areal Flood Warning | ICT | Harvey, Sedgwick | 19 hr |
| May 7, 3:30 PM CDT | Special Weather Statement | ICT | Harper | 30 min |
| May 7, 3:58 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 62 min |
| May 7, 4:05 PM CDT | Special Weather Statement | ICT | Cowley | 25 min |
| May 7, 4:20 PM CDT | Areal Flood Warning | ICT | Sumner | 18 hr |
| May 7, 4:39 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick | 66 min |
| May 7, 5:05 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 55 min |
| May 7, 5:15 PM CDT | Areal Flood Warning | ICT | Butler, Cowley | 17 hr |
| May 7, 5:36 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 54 min |
| May 7, 5:38 PM CDT | Flash Flood Warning | ICT | Butler | 3 hr |
| May 7, 5:54 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 66 min |
| May 7, 6:34 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood | 56 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.